# SDR IXXA05SMN154S

- Difficulty date: July 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 55.00 L-24r
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  FWD ACCES COMPT.  FRAME CRACKED 2” STA 55.000   L-24R.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-0 FIG. 2 SHEET 5, TR  53-125 DATE 08-31-01, DC-8 SRM 53-2-0 FIG. 2 (SHEET 6) EO SEMAN NR 20051015 DATE 06-29-05. REPAIRED PER SRM.
